# SDR USAA2014040200010

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 16,465 hours, 6,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY FLASHLIGHT AT L3 DOOR NOT BLINKING.  REPLACED FLASHLIGHT BATTERY,  OPS CHECKED GOOD.
